# SDR SWAA2016122910867

- Difficulty date: December 21, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 44,715 hours, 26,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT SIGN MISSING RED ARROW.   R & R EXIT SIGN IAW MM.
